# SDR DALA2015031202105

- Difficulty date: January 20, 2015
- Submitted: March 12, 2015
- Operation: Air carrier
- Aircraft: N321NB
- Make and model: Airbus A319-114
- Aircraft serial: 1414
- Aircraft time: 38,102 hours, 19,997 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Bs 539
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BIRD STRIKE DAMAGE BELOW F/O SLIDING WINDOW, FOUND DENT APPROXIMATELY 9" X 7" AT STA 539 FWD OF FRAME 9.  DENT IS OUT OF LIMITS DUE TO CLOSENESS OF FASTENERS ON FRAME 9. CUT OUT DAMAGE, FAB.  DOUBLER AND INSTALLED IAW ER/A 532347-14, REV A, AND SRM 53-00-11.
